# SDR SWAA001268

- Difficulty date: July 12, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,393 hours, 61,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 1032 AND BS 1041 TO 1043 FUSELAGE SKIN CREASED AT APPROX STRINGER 21R.  REPAIRED SKIN PER SRM.
